# SDR UPS05145889

- Difficulty date: December 22, 2002
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Engine: Pwa PW4158
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Broken
- Location: Green Sys Reserv
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  N/A GREEN SYS RSVR LOW LEVEL WARNING CAME ON IN FLT FOLLOWED ALL ECAM PROCEDURES AND CHECK LIST. **** SUPPLEMENTAL MRR ****  REPAIRED HYD LINE NEAR GREEN SYS SERVO CONTROL UNIT IAW M/M 20-23-11-0. LEAK CHECKS OK.  SERVICED GREEN SYSTEM RES.
